×

zbMATH — the first resource for mathematics

Upper bounds for constant weight error correcting codes. (English) Zbl 0248.94023

MSC:
94B99 Theory of error-correcting codes and error-detecting codes
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berger, E.R., Some additional upper bounds for fixed weight codes of specified minimum distance, IRE trans. information theory, IT-13, 307-308, (1967) · Zbl 0149.37403
[2] Freiman, C.V., Upper bounds for fixed weight codes of specified minimum distance, IRE trans. information theory, IT-10, 246-248, (1964) · Zbl 0122.15005
[3] Johnson, S.M., On upper bounds for unrestricted binary error-correcting codes, IRE trans. information theory, IT-17, 466-478, (1971) · Zbl 0231.94008
[4] Johnson, S.M., Improved asymptotic bounds for error-correcting codes, IRE trans. information theory, IT-9, 198-205, (1963) · Zbl 0282.94010
[5] Johnson, S.M., A new upper bound for error-correcting codes, IRE trans. information theory, IT-8, 203-207, (1962) · Zbl 0102.34602
[6] Levenshtein, V.I., On upper bounds for fixed-weight codes, Probl. peredac̆y inform., 7, 3-12, (1971), (in Russian) · Zbl 0305.94019
[7] Levy, J.E., Weight distribution bound for linear codes, IRE trans. information theory, IT-14, 487-490, (1968)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.